# SDR P5CA2015101300163

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,568 hours, 1,848 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DURING CLIMBOUT, FOUND NR 2 ENGINE FAN BLADE NR 33 DISTORTION.  LENGTH 2.5 CORD WIDTH 1.125 DISTORTION .5, 4" FROM TIP OF BLADE.  PERFORMED BLEND OUT IAW AMM 72-31-02-226-012-400.  AFTER BLEND OUT DIMENSION LENGTH 3.5, CHORD .55, WIDTH .25 DISTORTION. BIRD STRIKE COND INSPECTED OK IAW AMM 05-18-221-001.
